کد مقاله کد نشریه سال انتشار مقاله انگلیسی ترجمه فارسی نسخه تمام متن
8900322 1631559 2018 29 صفحه PDF سفارش دهید دانلود رایگان
عنوان انگلیسی مقاله ISI
Multiple solutions to some degenerate quasilinear equation with variable exponents via perturbation method
دانلود مقاله + سفارش ترجمه
دانلود مقاله ISI انگلیسی
رایگان برای ایرانیان
سفارش ترجمه تخصصی
با تضمین قیمت و کیفیت
موضوعات مرتبط
مهندسی و علوم پایه ریاضیات آنالیز ریاضی
پیش نمایش صفحه اول مقاله
Multiple solutions to some degenerate quasilinear equation with variable exponents via perturbation method
چکیده انگلیسی
In this paper, we prove the existence of signed and sign-changing solutions to some degenerate quasilinear and elliptic equation containing a gradient term and involving a variable exponent. Our main idea is to make use of the perturbation method together with invariant sets of descending flow. The fact that the exponent is not constant plays an important role.
ناشر
Database: Elsevier - ScienceDirect (ساینس دایرکت)
Journal: Journal of Mathematical Analysis and Applications - Volume 458, Issue 2, 15 February 2018, Pages 1568-1596
نویسندگان
,
دانلود مقاله + سفارش ترجمه
دانلود مقاله ISI انگلیسی
رایگان برای ایرانیان
سفارش ترجمه تخصصی
با تضمین قیمت و کیفیت